# SDR YENA2024091001240

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 73,691 hours, 26,560 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  PRESSURE BULKHEAD FWD SIDE AT FR35 & STGR30L CRACKED FASTENER HOLES REFERENCE: /1/ AEROMAN EA 53-9036-24 REV. 0 (COVER + PART 1-3) /2/ AIRBUS RDAF 81452909/003/2024#A /3/ AIRBUS RI R533-70268 ISSUE C /4/ AIRBUS RI R533-70269 ISSUE D. DESCRIPTION: DURING C7 CHECK ON N595JB (MSN 02286) AT SAL DATED AUG 2024, WHILE PERFORMING INSPECTION PER MPD 533186-01, TWO CRACKED HOLES - HOLES#6 (FRAME WEB LAYER ONLY) AND HOLE #2 (FWD SKIN LAYER ONLY) WERE REPORTED AT FR35 & STGR30LH PRESSURE BULKHEAD FWD SIDE ATTACHMENT. SEE REF /1/ EA FOR MORE DETAILS. THERE IS NO OEM MANUAL TO REPAIR THIS TYPE OF DAMAGE. THEREFORE, AIRBUS WAS CONTACTED FOR ASSESSMENT AND PROVIDED REPAIR INSTRUCTIONS REF /4/ RI AT HOLE #6 TO PERFORM CUTOUT AND INSTALL REINFORCED FITTING WITH REPAIR FILLER, AND REF /3/ RI AT HOLE #2 TO PERFORM REAMING AND COLDWORKING AND INSTALL OVERSIZED FASTENER. THESE INSTRUCTIONS ARE APPROVED BY REF /2/ RDAF AS A CAT B PERMANENT REPAIR WITH ADDITIONAL INSPECTION REQUIRED. - EC A24-1138-01 ACCOMPLISHED REPAIR INSTRUCTION PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION. - EC A24-1138-02  TRACKS POST REPAIR INSPECTION AT HOLE W1 (POST REPAIR HOLE #6)  (THRESHOLD: 13 100 FC / 26 200 FH, INTERVAL: 13 100 FC / 26 200 FH, METHOD: EDDY CURRENT) - EC A24-1138-03  TRACKS POST REPAIR INSPECTION AT HOLE #2  (THRESHOLD: 34 700 FC / 69 400 FH, INTERVAL: TBD, METHOD: TBD) - EC A24-1138-04  TRACKS POST REPAIR INSPECTION AT REPAIR FITTING  (THRESHOLD: 48 500 FC / 97 000 FH, INTERVAL: TBD, METHOD: TBD) SUBSTANTIATION: THIS REPAIR IS APPROVED AS A CAT B PERMANENT REPAIR PER REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-1138-01)
